VOL. 24 · NO. 1 | Spring 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 24 (1), (Spring 1980)
No abstract available
Articles
Manuel Elgueta
Illinois J. Math. 24 (1), 1-17, (Spring 1980) DOI: 10.1215/ijm/1256047793
KEYWORDS: 32F15, 32D20
No abstract available
David A. Cox
Illinois J. Math. 24 (1), 18-47, (Spring 1980) DOI: 10.1215/ijm/1256047794
KEYWORDS: 14F35, 14F20, 55R05, 55R25
No abstract available
D. Hill, E. Passow, L. Raymon
Illinois J. Math. 24 (1), 48, (Spring 1980) DOI: 10.1215/ijm/1256047795
KEYWORDS: 41A10
No abstract available
Alan Adolphson
Illinois J. Math. 24 (1), 49-60, (Spring 1980) DOI: 10.1215/ijm/1256047796
KEYWORDS: 10D30, 10D12
No abstract available
John G. Aiken, John A. Erdos, Jerome A. Goldstein
Illinois J. Math. 24 (1), 61-72, (Spring 1980) DOI: 10.1215/ijm/1256047797
KEYWORDS: 47B15, 47A55, 47B10
Su-Shing Chen, Patrick Eberlein
Illinois J. Math. 24 (1), 73-103, (Spring 1980) DOI: 10.1215/ijm/1256047798
KEYWORDS: 53C10, 53C20
No abstract available
Paul Erdős, Samuel S. Wagstaff Jr.
Illinois J. Math. 24 (1), 104-112, (Spring 1980) DOI: 10.1215/ijm/1256047799
KEYWORDS: 10K05, 10F40, 10L10
David A. Stegenga
Illinois J. Math. 24 (1), 113-139, (Spring 1980) DOI: 10.1215/ijm/1256047800
KEYWORDS: ‎30H05, ‎46E15
No abstract available
Daniel E. Wulbert
Illinois J. Math. 24 (1), 140-155, (Spring 1980) DOI: 10.1215/ijm/1256047801
KEYWORDS: 30E10, 41A20
Morris Newman
Illinois J. Math. 24 (1), 156-158, (Spring 1980) DOI: 10.1215/ijm/1256047802
KEYWORDS: 15A36, 15A15, 15A57
Philip S. Hirschborn
Illinois J. Math. 24 (1), 159-163, (Spring 1980) DOI: 10.1215/ijm/1256047803
KEYWORDS: 57Q45
No abstract available
C. D. Aliprantis, O. Burkinshaw
Illinois J. Math. 24 (1), 164-172, (Spring 1980) DOI: 10.1215/ijm/1256047804
KEYWORDS: 46A40
Back Matter
Illinois J. Math. 24 (1), (Spring 1980)
No abstract available
Back to Top